Alert archive / Arizona / Wind Advisories in 2020
Wind Advisory 1, NWS Tucson, AZ
NWS Tucson, AZ issued this wind advisory at Feb 2, 2020, 12:42 PM MST for 6 counties in Arizona. It took effect at Feb 3, 2020, 10:00 AM MST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Feb 2, 2020, 12:42 PM MST (19:42 UTC)
- In effect from
- Feb 3, 2020, 10:00 AM MST
- Expired
- Feb 3, 2020, 7:00 PM MST
- In force
- 9 hr
- Issued by
- NWS Tucson, AZ
Counties Cochise County, AZ, Graham County, AZ, Greenlee County, AZ, Pima County, AZ, Pinal County, AZ, Santa Cruz County, AZ
The radar
The Tucson radar (KEMX), 61 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tuscon, AZ (KTUS), launched 12:00Z, 7.7 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3542 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -49 m²/s²
- 0-3 km storm-relative helicity
- -33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
036 WWUS75 KTWC 021942 NPWTWC URGENT - WEATHER MESSAGE National Weather Service Tucson AZ 1242 PM MST Sun Feb 2 2020 AZZ507-508-512-513-031100- /O.UPG.KTWC.HW.A.0001.200203T1200Z-200204T0100Z/ /O.NEW.KTWC.WI.Y.0001.200203T1700Z-200204T0200Z/ Upper San Pedro River Valley- Eastern Cochise County below 5000 feet-Chiricahua Mountains- Dragoon and Mule and Huachuca and Santa Rita Mountains- Including the cities of Sierra Vista, Benson, Willcox, Chiricahua NM, Bisbee, and Canelo Hills 1242 PM MST Sun Feb 2 2020 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM MST MONDAY... * WHAT...Southwest to west winds 25 to 35 mph with gusts mainly to 50 mph expected in the valleys. Expect higher speeds in the mountains. * WHERE...Upper San Pedro River Valley, Eastern Cochise County below 5000 feet, Chiricahua Mountains and Dragoon and Mule and Huachuca and Santa Rita Mountains. * WHEN...From 10 AM to 7 PM MST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ AZZ514-031100- /O.NEW.KTWC.WI.Y.0001.200203T1700Z-200204T0200Z/ Catalina and Rincon Mountains- Including the cities of Mount Lemmon and Summerhaven 1242 PM MST Sun Feb 2 2020 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM MST MONDAY... * WHAT...Southwest to west winds 30 to 40 mph with gusts mainly to 60 mph expected. * WHERE...Catalina and Rincon Mountains. * WHEN...From 10 AM to 7 PM MST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ AZZ502-504>506-031100- /O.CON.KTWC.HZ.A.0001.200204T0900Z-200204T1600Z/ /O.CON.KTWC.HZ.A.0002.200205T0600Z-200205T1600Z/ Tohono O'odham Nation-Tucson Metro Area- South Central Pinal County-Southeast Pinal County- Including the cities of Sells, Tucson, Green Valley, Marana, Vail, Picacho Peak State Park, Mammoth, and Oracle 1242 PM MST Sun Feb 2 2020 ...HARD FREEZE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING... ...HARD FREEZE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING... * WHAT...For the first Hard Freeze Watch, temperatures mainly ranging from 23 to 27 degrees are possible. For the second Hard Freeze Watch, temperatures mainly ranging from 20 to 26 degrees are possible. * WHERE...Tohono O'odham Nation, Tucson Metro Area, South Central Pinal County and Southeast Pinal County. * WHEN...For the first Hard Freeze Watch, from late Monday night through Tuesday morning. For the second Hard Freeze Watch, from Tuesday evening through Wednesday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ AZZ501-031100- /O.CON.KTWC.FZ.A.0001.200204T0900Z-200204T1600Z/ /O.CON.KTWC.FZ.A.0002.200205T0600Z-200205T1600Z/ Western Pima County- Including the cities of Ajo and Organ Pipe Cactus N.M. 1242 PM MST Sun Feb 2 2020 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING... ...FREEZE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING... * WHAT...For both Freeze Watches, temperatures mainly ranging from 29 to 32 degrees are possible. * WHERE...Western Pima County. * WHEN...For the first Freeze Watch, from late Monday night through Tuesday morning. For the second Freeze Watch, from Tuesday evening through Wednesday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
3 follow-up statements
731 WWUS75 KTWC 031023 NPWTWC URGENT - WEATHER MESSAGE National Weather Service Tucson AZ 323 AM MST Mon Feb 3 2020 AZZ502-504>506-040000- /O.UPG.KTWC.HZ.A.0001.200204T0900Z-200204T1600Z/ /O.NEW.KTWC.FZ.W.0001.200204T0900Z-200204T1600Z/ /O.UPG.KTWC.HZ.A.0002.200205T0600Z-200205T1600Z/ /O.NEW.KTWC.HZ.W.0001.200205T0600Z-200205T1600Z/ Tohono O'odham Nation-Tucson Metro Area- South Central Pinal County-Southeast Pinal County- Including the cities of Sells, Tucson, Green Valley, Marana, Vail, Picacho Peak State Park, Mammoth, and Oracle 323 AM MST Mon Feb 3 2020 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM MST TUESDAY... ...HARD FREEZE WARNING IN EFFECT FROM 11 PM TUESDAY TO 9 AM MST WEDNESDAY... * WHAT...For the Freeze Warning, temperatures mainly ranging from 28 to 32 degrees are possible. For the Hard Freeze Warning, temperatures mainly ranging fro 20 to 26 degrees are possible. * WHERE...Tohono O'odham Nation, Tucson Metro Area, South Central Pinal County and Southeast Pinal County. * WHEN...For the Freeze Warning, from 2 AM to 9 AM MST Tuesday. For the Hard Freeze Warning, from 11 PM Tuesday to 9 AM MST Wednesday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ AZZ501-040000- /O.UPG.KTWC.FZ.A.0001.200204T0900Z-200204T1600Z/ /O.NEW.KTWC.FZ.W.0001.200204T0900Z-200204T1600Z/ /O.UPG.KTWC.FZ.A.0002.200205T0600Z-200205T1600Z/ /O.NEW.KTWC.FZ.W.0002.200205T0600Z-200205T1600Z/ Western Pima County- Including the cities of Ajo and Organ Pipe Cactus N.M. 323 AM MST Mon Feb 3 2020 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM MST TUESDAY... ...FREEZE WARNING IN EFFECT FROM 11 PM TUESDAY TO 9 AM MST WEDNESDAY... * WHAT...For both Freeze Warnings, temperatures mainly ranging from 29 to 32 degrees are possible. * WHERE...Western Pima County. * WHEN...For the first Freeze Warning, from 2 AM to 9 AM MST Tuesday. For the second Freeze Warning, from 11 PM Tuesday to 9 AM MST Wednesday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ AZZ509>511-040000- /O.EXA.KTWC.WI.Y.0001.200203T1700Z-200204T0200Z/ Upper Gila River Valley- White Mountains of Graham and Greenlee Counties- Galiuro and Pinaleno Mountains- Including the cities of Hannagan Meadow and Mount Graham 323 AM MST Mon Feb 3 2020 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM MST THIS EVENING... * WHAT...Southwest to west winds 25 to 35 mph with gusts mainly to 50 mph expected in the valleys. Expect higher speeds in the mountains. * WHERE...Upper Gila River Valley, White Mountains of Graham and Greenlee Counties and Galiuro and Pinaleno Mountains. * WHEN...From 10 AM to 7 PM MST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ AZZ507-508-512>514-040000- /O.CON.KTWC.WI.Y.0001.200203T1700Z-200204T0200Z/ Upper San Pedro River Valley- Eastern Cochise County below 5000 feet-Chiricahua Mountains- Dragoon and Mule and Huachuca and Santa Rita Mountains- Catalina and Rincon Mountains- Including the cities of Sierra Vista, Benson, Willcox, Chiricahua NM, Bisbee, Canelo Hills, Mount Lemmon, and Summerhaven 323 AM MST Mon Feb 3 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM MST THIS EVENING... * WHAT...Southwest to west winds 25 to 35 mph with gusts mainly to 50 mph expected in the valleys. Expect higher speeds in the mountains. * WHERE...Upper San Pedro River Valley, Eastern Cochise County below 5000 feet, Chiricahua Mountains and Dragoon and Mule and Huachuca and Santa Rita Mountains. * WHEN...From 10 AM to 7 PM MST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
472 WWUS75 KTWC 032217 NPWTWC URGENT - WEATHER MESSAGE National Weather Service Tucson AZ 317 PM MST Mon Feb 3 2020 AZZ502-504>506-041130- /O.CON.KTWC.FZ.W.0001.200204T0900Z-200204T1600Z/ /O.CON.KTWC.HZ.W.0001.200205T0600Z-200205T1600Z/ Tohono O'odham Nation-Tucson Metro Area- South Central Pinal County-Southeast Pinal County- Including the cities of Sells, Tucson, Green Valley, Marana, Vail, Picacho Peak State Park, Mammoth, and Oracle 317 PM MST Mon Feb 3 2020 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM MST TUESDAY... ...HARD FREEZE WARNING REMAINS IN EFFECT FROM 11 PM TUESDAY TO 9 AM MST WEDNESDAY... * WHAT...For the Freeze Warning, temperatures mainly ranging from 28 to 32 degrees are expected. For the Hard Freeze Warning, temperatures mainly ranging from 20 to 26 degrees are expected. * WHERE...Tohono O'odham Nation, Tucson Metro Area, South Central Pinal County and Southeast Pinal County. * WHEN...For the Freeze Warning, from 2 AM to 9 AM MST Tuesday. For the Hard Freeze Warning, from 11 PM Tuesday to 9 AM MST Wednesday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ AZZ501-041130- /O.CON.KTWC.FZ.W.0001.200204T0900Z-200204T1600Z/ /O.CON.KTWC.FZ.W.0002.200205T0600Z-200205T1600Z/ Western Pima County- Including the cities of Ajo and Organ Pipe Cactus N.M. 317 PM MST Mon Feb 3 2020 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM MST TUESDAY... ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM TUESDAY TO 9 AM MST WEDNESDAY... * WHAT...For both Freeze Warnings, temperatures mainly ranging from 29 to 32 degrees are expected. * WHERE...Western Pima County. * WHEN...For the first Freeze Warning, from 2 AM to 9 AM MST Tuesday. For the second Freeze Warning, from 11 PM Tuesday to 9 AM MST Wednesday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ AZZ507>514-040200- /O.CON.KTWC.WI.Y.0001.000000T0000Z-200204T0200Z/ Upper San Pedro River Valley- Eastern Cochise County below 5000 feet-Upper Gila River Valley- White Mountains of Graham and Greenlee Counties- Galiuro and Pinaleno Mountains-Chiricahua Mountains- Dragoon and Mule and Huachuca and Santa Rita Mountains- Catalina and Rincon Mountains- Including the cities of Sierra Vista, Benson, Willcox, Hannagan Meadow, Mount Graham, Chiricahua NM, Bisbee, Canelo Hills, Mount Lemmon, and Summerhaven 317 PM MST Mon Feb 3 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... * WHAT...West to northwest winds 25 to 35 mph with gusts mainly to 50 mph expected in the valleys. Expect higher speeds in the mountains. * WHERE...Upper San Pedro River Valley, Eastern Cochise County below 5000 feet, Chiricahua Mountains and Dragoon and Mule and Huachuca and Santa Rita Mountains. * WHEN...From 10 AM to 7 PM MST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
622 WWUS75 KTWC 040203 NPWTWC URGENT - WEATHER MESSAGE National Weather Service Tucson AZ 703 PM MST Mon Feb 3 2020 AZZ507>514-040315- /O.EXP.KTWC.WI.Y.0001.000000T0000Z-200204T0200Z/ Upper San Pedro River Valley- Eastern Cochise County below 5000 feet-Upper Gila River Valley- White Mountains of Graham and Greenlee Counties- Galiuro and Pinaleno Mountains-Chiricahua Mountains- Dragoon and Mule and Huachuca and Santa Rita Mountains- Catalina and Rincon Mountains- Including the cities of Sierra Vista, Benson, Willcox, Hannagan Meadow, Mount Graham, Chiricahua NM, Bisbee, Canelo Hills, Mount Lemmon, and Summerhaven 703 PM MST Mon Feb 3 2020 ...WIND ADVISORY HAS EXPIRED... The wind will continue to diminish in speed this evening. Thus, the advisory was allowed to expire. $$ AZZ502-504>506-041015- /O.CON.KTWC.FZ.W.0001.200204T0900Z-200204T1600Z/ /O.CON.KTWC.HZ.W.0001.200205T0600Z-200205T1600Z/ Tohono O'odham Nation-Tucson Metro Area- South Central Pinal County-Southeast Pinal County- Including the cities of Sells, Tucson, Green Valley, Marana, Vail, Picacho Peak State Park, Mammoth, and Oracle 703 PM MST Mon Feb 3 2020 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM MST TUESDAY... ...HARD FREEZE WARNING REMAINS IN EFFECT FROM 11 PM TUESDAY TO 9 AM MST WEDNESDAY... * WHAT...For the Freeze Warning, temperatures mainly ranging from 28 to 32 degrees are expected. For the Hard Freeze Warning, temperatures mainly ranging from 20 to 26 degrees are expected. * WHERE...Tohono O'odham Nation, Tucson Metro Area, South Central Pinal County and Southeast Pinal County. * WHEN...For the Freeze Warning, from 2 AM to 9 AM MST Tuesday. For the Hard Freeze Warning, from 11 PM Tuesday to 9 AM MST Wednesday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ AZZ501-041015- /O.CON.KTWC.FZ.W.0001.200204T0900Z-200204T1600Z/ /O.CON.KTWC.FZ.W.0002.200205T0600Z-200205T1600Z/ Western Pima County- Including the cities of Ajo and Organ Pipe Cactus N.M. 703 PM MST Mon Feb 3 2020 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM MST TUESDAY... ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM TUESDAY TO 9 AM MST WEDNESDAY... * WHAT...For both Freeze Warnings, temperatures mainly ranging from 29 to 32 degrees are expected. * WHERE...Western Pima County. * WHEN...For the first Freeze Warning, from 2 AM to 9 AM MST Tuesday. For the second Freeze Warning, from 11 PM Tuesday to 9 AM MST Wednesday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this wind advisory went out at Feb 2, 3:00 AM MST, 9 hours 42 minutes earlier.
Area forecast discussion, Feb 2, 3:00 AM MST, 9 hours 42 minutes before
Area Forecast Discussion National Weather Service Tucson AZ 300 AM MST Sun Feb 2 2020 .SYNOPSIS...Dry conditions with unseasonably warm temperatures today. A weather system will then bring scattered valley rain and mountain snow showers Monday into Tuesday. This system will also bring strong gusty winds especially southeast of Tucson on Monday. Much colder temperatures by midweek, with a hard freeze possible both Tuesday and Wednesday mornings. Dry conditions with a warming trend late in the upcoming week. && .DISCUSSION...Beautiful day is in store for SE AZ under flattening upper ridge aloft. Abundant sunshine with highs today similar or slightly warmer than Saturday and running around 10 degrees above normal. Some highs clouds pushing in from the south may clip far southeastern sections of the forecast area. Monday: A weather system, currently approaching the PacNW this morning, will move inland later tonight and move into the Great Basin on Monday. This system will tighten up the pressure gradient for breezy to very windy conditions. The strongest winds will be southeast of Tucson where a High Wind Watch has been posted from 5 am to 6 pm. Moisture is limited with this system but it will tap into some additional moisture south of the border. Chances mainly in the isolated to scattered category with higher PoPs across the White mountains. QPF totals will be on the light side. Cold front will be pushing across the forecast area late morning into the afternoon hours with falling temperatures in the afternoon hours. Always hard to grid this on an hourly basis using deterministic models thus used the high resolution UofA WRF hourly temperatures for this aspect. Monday night into Tuesday morning: Wind speeds diminishing while snow levels crash behind the front down to the valley floors later Monday night into Tuesday morning, very light snow showers are possible with little to no accumulations. Up in the mountains accumulation totals are forecast at the highest peaks in the 1"-4". Widespread freezing temperatures Tuesday morning. In coordination with WFO Phoenix, hoisted a Hard Freeze/Freeze watch for the lower elevations of Pima and Pinal counties. Areas east of south of Tucson will see lows in the upper teens to mid 20s. Tuesday: Some lingering showers eastern areas in the morning otherwise it will be a chilly day across the area with some locations near record low maximum temperatures for February 4th. Tuesday night into Wednesday morning: Colder than the night before with isolated areas near record lows for February 5th. Another night with Hard Freeze/Freeze watches for the lower deserts of Pima/Pinal counties. Areas east and south of Tucson will see lows in the mid teens to the mid 20s. Wednesday: After the rather cold start, highs will be slightly warmer than Tuesday. Thereafter, Thursday into next week a warming trend with highs next Saturday 4-7 warmer than normal. && .AVIATION...Valid through 03/12Z. CLR this morning with some cirrus level clouds above 20k ft MSL pushing in from the south during the day. Surface wind variable in direction under 12 kts this morning, then surface wind swly 10-15 kts with gusts near 20 kts this. Although beyond the valid period, expect isolated to scattered valley -SHRA and mountain -SHSN with gusty swly winds Monday. Aviation discussion not updated for TAF amendments. && .FIRE WEATHER...Dry conditions to prevail Sunday. A weather system will then bring scattered valley rain and mountain snow showers Monday into Tuesday. However, precipitation amounts will be quite light. The main impact will likely be strong and gusty southwest winds on Monday, especially for locales southeast of Tucson. Much colder temperatures will occur mid-week, then dry conditions and warmer temperatures late in the upcoming week. && .TWC WATCHES/WARNINGS/ADVISORIES... High Wind Watch from late tonight through Monday afternoon for AZZ507-508-512-513. Hard Freeze Watch from late Monday night through Tuesday morning for AZZ502-504>506. Hard Freeze Watch from Tuesday evening through Wednesday morning for AZZ502-504>506. Freeze Watch from late Monday night through Tuesday morning for AZZ501. Freeze Watch from Tuesday evening through Wednesday morning for AZZ501. && Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 2, 3:00 AM MST | Freeze Watch | TWC | Pima | 24 hr |
| Feb 2, 3:00 AM MST | Freeze Watch | TWC | Pima | 24 hr |
| Feb 2, 3:00 AM MST | Hard Freeze Watch | TWC | Pima, Pinal | 24 hr |
| Feb 2, 3:00 AM MST | Hard Freeze Watch | TWC | Pima, Pinal | 24 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.